# SDR SWAA2018012319286

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 63,250 hours, 36,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 36150
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY ESCAPE HATCH LIGHT INOP.  FOUND BROKEN WIRE FROM TERMINAL ON CONNECTOR. R&R TERMINAL IAW SWPM.
